# SDR JTAA2016F00175

- Difficulty date: August 26, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N905CH
- Make and model: Skrsky S61N
- Aircraft serial: 61711
- Aircraft time: 34,010 hours, 26,164 cycles
- Engine: Ge CT581402
- Engine time: 13,629 hours, 3,196 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GECT581402
- Part serial: 285264R
- Condition: Damaged
- Location: Nr 2
- Part time: 13,629 hours, 2,487 cycles
- Stage of operation: FF
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

THE SIC NOTICED THE ENGINE INSTRUMENT INDICATIONS WERE DISPLAYING IRREGULAR INDICATIONS WHILE OVER A LAKE FILLING A WATER BUCKET.  NR 2 ENGINE ROLLED BACK TO IDLE AND WOULD NOT ACCELERATE.  TRANSMISSION INDICATIONS WERE NORMAL APART FROM A TORQUE SPLIT.  NOSED ACFT OVER AND ESTABLISHED SINGLE ENGINE FLIGHT TO THE NEAREST AIRPORT AND EXECUTED A RUN ON LANDING.  AFTER SHUTDOWN MAINTENANCE INSPECTED NR 2 ENGINE AND FOUND COMPRESSOR DAMAGE.  UPON FURTHER INSPECTION OF THE AREA IT WAS DISCOVERED A NUT WAS MISSING FROM THE NR 2 ENGINE INLET SCREEN.  MISSING NUT WAS REPLACED WITH NEW HARDWARE AT THE INLET SCREEN.  NR 2 ENGINE WAS R & R WITH SERVICEABLE ENGINE.  AIRCRAFT WAS RETURNED TO SERVICE ON 8/30/2016 AFTER ENGINE RUNS AND CHECK FLIGHT.  NO FURTHER DEFECTS NOTED.
